# SDR UPS01435591

- Difficulty date: April 14, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 FIRE LOOP INOP.      REPLACED NR 4 ENG LOWER FWD SENSING ELEMENT AND OPS CHECK NORMAL PER M M 26-11-02 THIS CLEARS M212481
